# SDR DALA2021020800736

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 842 DOOR DAMPER CYLINDE R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED DOOR DAMPER PASSENGER CREW DOOR 842 AS PER A320 FAM AMM 52-13. (1722263)
